MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2020 since there was no date provided.Device is a combination product.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 20 synergy ii drug-eluting stent was advanced for treatment.However, during insertion, the device broke and was unable to cross the lesion.No patient complications were reported.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 20 synergy ii drug-eluting stent was advanced for treatment.However, during insertion, the device broke and was unable to cross the lesion.No patient complciations were reported.It was further reported the target lesion was 80% stenosed and was moderately tortuous and moderately calcified.The break occurred approximately 40cm from the hub.The device was completely removed and the procedure was completed with a non-bsc device.
 
Additional Manufacturer Narrative
B3 - date of event: used (b)(6) 2020 since there was no date provided.Device is a combination product.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10144066
Report Number2134265-2020-06936
Device Sequence Number3053355
Product Code NIQ
UDI-Device Identifier08714729840145
UDI-Public08714729840145
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2021
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0024271367
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1